# SDR DL73S040241

- Difficulty date: March 16, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N324DL
- Make and model: Boeing 737232
- Aircraft serial: 23096
- Aircraft time: 51,429 hours, 39,310 cycles
- System (JASC): 2420 · AC Generation System
- Part: Csd
- Part number: 244702780
- Part serial: 9618
- Condition: Failed
- Location: Rt Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RT GEN LOW OIL PRESS LIGHT ON WITH GEN DROPPING OFF LINE WITH APU POWERING LEFT BUS DUE TO MCO ON LEFT GEN.  AFTER FIVE MINUTES LOW OIL PRESSURE LIGHT OUT AND RIGHT GEN BACK ON RIGHT BUS, FREQS LOW AT 390, RIGHT GEN FELL OFF BUS AGAIN FOR REMAINDER OF FLIGHT.  REPLACED CSD AND COOLER.
